# SDR A6WA200340087

- Difficulty date: June 4, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE UNDER FLOOR SUPPORT STRUCTURE IS CRACKED AT FS 621 RBL 33, WL 73 DAMAGED STRUCTURE WAS REMOVED AND REPAIR PARTS WERE INSTALLED IAW REO 601R-53-61-004 REV B.  (M)
